# SDR JJBA20201130003

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 43,339 hours, 26,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Not Reported
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER ON LT CENTER FUSE 1, BETWEEN FR 19-20 AND BETWEEN STR 11L-12L.  DOUBLER REPAIR ON LT CENTER FUS-1, BETWEEN FR 19-20 AND BETWEEN STR 11L-12L REWORKED.
